Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Sever burning pain in the arms with tingling and occasional numbness only during resting. History of heart attacks with stents. What is the solution?

I have been having severe burning pain in my arms (one arm or the other, it changes) but only at night when I am at rest. The pain feels like napalm is stuck to my arm, it s that severe. There is also tingling and occasional numbness. Lately it has been mostly my right arm. I have had two heart attacks with stent placements. Than kyou
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  453
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
Your problem seems to be due to a mild compression of nerve roots at the Cervical[neck] level which needs to be assessed by a doctor / Spine surgeon to decide on the therapy.
You may also need a MRI of neck to find out what this could be?
However in the mean time take some rest & give hot fomentation to the neck & apply some pain reliever balms. You may take some vitamins containing B1,B6, B12.
Take care.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor